# SDR VNAA2016030200001

- Difficulty date: March 2, 2016
- Submitted: March 2, 2016
- Operation: Air carrier
- Aircraft: N257PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7939
- Aircraft time: 28,693 hours, 28,838 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 513
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PRESSURE FLOOR SILL STRAP CORRODED BEYOND LIMITS AT FS 513.00.  R & R RT PRESSURE SILL STRAP IAW SRM 51-42-16, 51-42-22, AND 51-77-00.
